MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. SMARTLOAD; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. SMARTLOAD; INTRAOCULAR LENS
Model Number GCB00
Medical Device Problem Codes Failure to Fold (1255); Failure to Eject (4010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If explanted; give date: does not apply - lens remains implanted and therefore not explanted.Telephone: (b)(6).All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the trailing haptic was straight behind the lens and it was stuck between cartridge tip and rod.The haptic was manipulated gently and released with sinskey hook instrument.The haptic was placed in the bag and lens centered.No extra interventions needed.The lens was fully inserted, the patient was discharged according normal protocol.No post op.Check needed.No additional information was provided.
 
Additional Manufacturer Narrative
Additional information: section d9.Device available for evaluation? yes returned to manufacturer on: 1/25/2021 section h3.Device returned to manufacturer? yes.Device evaluation: the sample was received in its original package visual inspection of the return sample was performed.Residues of lubricant material was observed on cartridge tip section.No damaged was observed to the cartridge and to the smartload device.The lens was not returned as it was fully inserted.The evaluation of the sample received shows that the product was handled and prepared for a surgical process.The complaint issue reported could not be verified.Manufacturing record evaluation: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.A search revealed that no additional complaint for this order number have been received.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
SMARTLOAD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11298826
Report Number2648035-2021-07174
Device Sequence Number11696683
Product Code HQL
UDI-Device Identifier05050474620674
UDI-Public(01)05050474620674(17)230601
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2023
Device Model NumberGCB00
Device Catalogue NumberGCB0000235
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/11/2021
Supplement Date Received by Manufacturer02/03/2021
Initial Report FDA Received Date02/08/2021
Supplement Report FDA Received Date03/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1